Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 405121, 4 pages
http://dx.doi.org/10.1155/2010/405121
Research Article

On Two Systems of Difference Equations

1Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11120 Belgrade, Serbia
2Mathematical Institute, Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia

Received 11 January 2010; Accepted 9 March 2010

Academic Editor: Leonid Berezansky

Copyright © 2010 Bratislav Iričanin and Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. D. Iričanin and S. Stević, “Some systems of nonlinear difference equations of higher order with periodic solutions,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 13, no. 3-4, pp. 499–507, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. İ. Yalçinkaya, C. Çinar, and M. Atalay, “On the solutions of systems of difference equations,” Advances in Difference Equations, vol. 2008, Article ID 143943, 9 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Papaschinopoulos, C. J. Schinas, and G. Stefanidou, “On a k-order system of Lyness-type difference equations,” Advances in Difference Equations, vol. 2007, Article ID 31272, 13 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet